Previous |  Up |  Next


Title: Projection and covering in a set with orthogonality (English)
Title: Projekce a pokrytí v množině s ortogonalitou (Czech)
Author: Havrda, Jan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 112
Issue: 3
Year: 1987
Pages: 245-248
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 06C15
idZBL: Zbl 0629.06008
idMR: MR905970
DOI: 10.21136/CPM.1987.118319
Date available: 2009-09-23T09:42:04Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Havrda J.: Independence in the set with orthogonality.Časopis pěst. mat. 107 (1982), 267-272. MR 0673052
Reference: [2] Wilbur W. J.: On characterizing the standard quantum logics.Trans. Amer. Math. Soc. 233 (1977), 265-282. Zbl 0366.06019, MR 0468710


Files Size Format View
CasPestMat_112-1987-3_4.pdf 502.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo